Alert archive / Nebraska / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 157, NWS Goodland, KS

May 29, 2016Dundy County, Hitchcock County, Nebraska

NWS Goodland, KS issued this severe thunderstorm warning at May 29, 2016, 7:11 PM MDT for Dundy County, Hitchcock County, Nebraska. It was in force for 49 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2016, 7:11 PM MDT (01:11 UTC)
Expired
May 29, 2016, 8:00 PM MDT
In force
49 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Dundy County, NE, Hitchcock County, NE

The radar

The Goodland radar (KGLD), 86 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 7:25 PM MDTHAIL 112 Nne Parks, NEAPPROXIMATE TIME.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 1.2 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 00:00Z on 2016-05-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1232 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 00:00Z on 2016-05-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1232 J/kg
Mixed-layer CIN
-14 J/kg
Mixed-layer LCL
2037 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
108 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted.

553 
WUUS53 KGLD 300111
SVRGLD
NEC057-087-300200-
/O.NEW.KGLD.SV.W.0157.160530T0111Z-160530T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
711 PM MDT SUN MAY 29 2016

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL DUNDY COUNTY IN SOUTHWESTERN NEBRASKA...
  SOUTHWESTERN HITCHCOCK COUNTY IN SOUTHWESTERN NEBRASKA...

* UNTIL 800 PM MDT/900 PM CDT/

* AT 711 PM MDT/811 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG
  A LINE EXTENDING FROM 13 MILES NORTH OF HAIGLER TO 15 MILES SOUTH
  OF CHURCH GROVE CAMPGROUND TO 7 MILES NORTHEAST OF BENKELMAN...
  MOVING SOUTHEAST AT 10 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  BENKELMAN AND MAX. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4012 10176 4004 10154 4001 10124 4011 10116
      4019 10142 4031 10176 4020 10202
TIME...MOT...LOC 0111Z 293DEG 8KT 4021 10188 4022 10167 4014 10147 

HAIL...1.00IN
WIND...60MPH
 
$$

HUSTED
3 follow-up statements
713 
WWUS53 KGLD 300121
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
721 PM MDT SUN MAY 29 2016

NEC057-087-300200-
/O.CON.KGLD.SV.W.0157.000000T0000Z-160530T0200Z/
DUNDY NE-HITCHCOCK NE-
721 PM MDT SUN MAY 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM
MDT/900 PM CDT/ FOR CENTRAL DUNDY AND SOUTHWESTERN HITCHCOCK
COUNTIES...

AT 720 PM MDT/820 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 13 MILES NORTH OF HAIGLER TO 15 MILES SOUTH OF
CHURCH GROVE CAMPGROUND TO 7 MILES NORTHEAST OF BENKELMAN...MOVING
SOUTHEAST AT 10 MPH.

HAZARD...GOLF BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BENKELMAN AND MAX. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4012 10176 4004 10154 4001 10124 4011 10116
      4019 10142 4031 10176 4020 10202
TIME...MOT...LOC 0120Z 293DEG 8KT 4021 10187 4022 10166 4014 10146 

HAIL...1.75IN
WIND...60MPH
 
$$

HUSTED
842 
WWUS53 KGLD 300134
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
734 PM MDT SUN MAY 29 2016

NEC057-087-300200-
/O.CON.KGLD.SV.W.0157.000000T0000Z-160530T0200Z/
DUNDY NE-HITCHCOCK NE-
734 PM MDT SUN MAY 29 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 PM
MDT/900 PM CDT/ FOR SOUTHEASTERN DUNDY AND SOUTHWESTERN HITCHCOCK
COUNTIES...

AT 733 PM MDT/833 PM CDT/...SEVERE THUNDERSTORMS WERE LOCATED ALONG A
LINE EXTENDING FROM 13 MILES NORTH OF HAIGLER TO 15 MILES SOUTH OF
CHURCH GROVE CAMPGROUND TO 7 MILES NORTHEAST OF BENKELMAN...MOVING
SOUTHEAST AT 10 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...PUBLIC. AT 725 PM MDT...QUARTER SIZE HAIL WAS REPORTED
         12 MILES NORTH NORTHEAST OF PARKS. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
         WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
BENKELMAN AND MAX. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4004 10154 4012 10176 4023 10186 4027 10170
      4019 10142 4011 10116 4001 10124
TIME...MOT...LOC 0133Z 293DEG 8KT 4020 10184 4021 10163 4013 10143 

HAIL...1.50IN
WIND...60MPH
 
$$

HUSTED
850 
WWUS53 KGLD 300201
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
801 PM MDT SUN MAY 29 2016

NEC057-087-300211-
/O.EXP.KGLD.SV.W.0157.000000T0000Z-160530T0200Z/
DUNDY NE-HITCHCOCK NE-
801 PM MDT SUN MAY 29 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN DUNDY AND
SOUTHWESTERN HITCHCOCK COUNTIES HAS EXPIRED...
            
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER SMALL
HAIL...GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THESE
THUNDERSTORMS.

LAT...LON 4004 10154 4012 10176 4023 10186 4027 10170
      4019 10142 4011 10116 4001 10124
TIME...MOT...LOC 0157Z 293DEG 8KT 4020 10184 4021 10163 4013 10143 

$$

HUSTED/HILL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 6:08 PM MDT, 1 hour 3 minutes earlier.

Area forecast discussion, May 29, 6:08 PM MDT, 1 hour 3 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
608 PM MDT SUN MAY 29 2016

.UPDATE...
Issued at 558 PM MDT Sun May 29 2016

Strong, deep lift will continue over the center part of the area
near the majority of the storm activity. This lift will diminish
during the early evening. The storm activity will then shift to
the west and northwest ahead of an approaching upper level short
wave trough. Expect the lift to increase during the evening,
mainly over the northwest and north central part of the area into
the overnight hours before weakening as the short wave trough
begins to fill. The nose of the LLJ will also be over the
northwest part of the area during this time period, further adding
to the lift. The storm activity will diminish/move east of the
area during the overnight hours.

Due to the increasing stability of the environment, am expecting
the severe weather threat to come to a close over the next hour or
so if not before. However due to slow storm motions around 15 MPH,
flash flooding will continue to be a threat during the evening and
into the overnight hours.

&&

.SHORT TERM...(This evening through Monday)
Issued at 217 PM MDT Sun May 29 2016

Scattered thunderstorms have developed this afternoon in
southeastern part of the area. A weak shortwave trough rotating
around the souther plains ridge has provided enough lift in the
moderately unstable and weakly sheared environment for large hail
in the strongest cores. The shear is forecast to increase a bit
this afternoon so storms will likely persist into the evening
hours as they gradually lift north with the upper forcing.

Monday will present a similar set up as today. Another shortwave
trough will rotate in during the afternoon from the southwest.
Instability however will be higher...with most of the forecast
area moderately to strongly unstable. Deep layer shear will be
similar with perhaps a slight increase as well compared to today.
As a result...think there will be another round of scattered
storms capable of producing large hail.

.LONG TERM...(Monday night through Sunday)
Issued at 151 PM MDT Sun May 29 2016

Thunderstorm activity Monday evening, some severe, will slowly wind
down Monday night as the longwave of low pressure pulls slightly
eastward overnight. The theta-e boundary that provided a focus for
thunderstorm development on Monday afternoon/evening will move off
to the east as we head into Tuesday. Another round of thunderstorm
activity will be possible on Tuesday along and ahead of a cold
front. At this time, strong thunderstorms are possible but severe
thunderstorm development will be limited. PoPs remain in the
forecast through Wednesday morning as this front will likely slow
down during the overnight hours and perhaps stall out just to the
east of the CWA. This system will move to the east late Wednesday
and into Thursday with high pressure building in to the west of the
CWA. A dry and warm pattern will persist from late Wednesday into
the weekend.

&&

.AVIATION...(For the 00Z TAFS through 00Z Monday evening)
Issued at 501 PM MDT Sun May 29 2016

VFR conditions expected for the TAFs. Not very confident storms
currently east of KGLD will make it to the site or even be around
by 0z as better environment is east of the site over KCBK. Will
amend TAF before 0z if storms do hang on more than anticipated.
If that does occur, should not be for more than an hour. Am
expecting storms to continue for KMCK for the first hour or so of
the TAF. By 3z or so current storm activity should shift away from
the sites/diminish. However another round of storms is expected to
move in from the west. These storms will remain well west of KMCK,
but may impact KGLD toward 6z. Am expecting most of the activity
to remain north of KGLD. Storm activity will end for KGLD during
the overnight hours. Another round of storms is expected during
the afternoon Monday, with activity increasing during the late
afternoon.

&&

.GLD Watches/Warnings/Advisories...
KS...NONE.
CO...NONE.
NE...NONE.
&&

UPDATE...JTL
SHORT TERM...024
LONG TERM...TL
AVIATION...JTL
Hazardous weather outlook, May 29, 4:10 PM MDT, 3 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
410 PM MDT SUN MAY 29 2016

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-302215-
YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS-
DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-
GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW-
410 PM MDT SUN MAY 29 2016 /510 PM CDT SUN MAY 29 2016/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO...
EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS.

.DAY ONE...TONIGHT...

THERE WILL BE ISOLATED TO SCATTERED THUNDERSTORMS THROUGH TONIGHT.
AT THIS TIME...ISOLATED SEVERE THUNDERSTORMS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON THROUGH LATE
MONDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED

In the hours before

Special weather statement, May 29, 6:18 PM MDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
618 PM MDT SUN MAY 29 2016

KSZ013-300045-
SHERMAN KS-
618 PM MDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN SHERMAN COUNTY UNTIL
645 PM MDT...

AT 617 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 9
MILES SOUTHEAST OF RULETON...MOVING EAST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
GOODLAND AND EDSON.

THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 16 AND 28.

LAT...LON 3914 10191 3932 10186 3935 10152 3914 10157
TIME...MOT...LOC 0017Z 269DEG 8KT 3922 10179

HUSTED
Special weather statement, May 29, 6:27 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
627 PM MDT SUN MAY 29 2016

KSZ027-028-300045-
WALLACE KS-LOGAN KS-
627 PM MDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WALLACE AND WEST
CENTRAL LOGAN COUNTIES UNTIL 645 PM MDT/745 PM CDT/...

AT 626 PM MDT/726 PM CDT/...DOPPLER RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 3 MILES NORTHWEST OF
WALLACE TO 9 MILES WEST OF RUSSELL SPRINGS. MOVEMENT WAS EAST AT 10
MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
WALLACE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.

&&

LAT...LON 3891 10167 3882 10123 3899 10129 3907 10168
TIME...MOT...LOC 0026Z 292DEG 7KT 3897 10162 3891 10136

HUSTED
Local storm report, May 29, 6:37 PM MDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
637 PM MDT SUN MAY 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0618 PM     NON-TSTM WND GST 4 S BURLINGTON          39.24N 102.29W
05/29/2016  M60 MPH          KIT CARSON         CO   ASOS

&&

HILL
Special weather statement, May 29, 6:46 PM MDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
646 PM MDT SUN MAY 29 2016

COZ090-KSZ001-300100-
YUMA COUNTY CO-CHEYENNE KS-
646 PM MDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL YUMA COUNTY IN
NORTHEASTERN COLORADO AND WEST CENTRAL CHEYENNE COUNTIES IN
NORTHWESTERN KANSAS UNTIL 700 PM MDT/800 PM CDT/...

AT 646 PM MDT/746 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 15 MILES SOUTH OF WRAY...MOVING EAST AT 10 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BEECHER ISLAND.

THIS INCLUDES HIGHWAY 385 BETWEEN MILE MARKERS 227 AND 229.

LAT...LON 3993 10196 3974 10204 3985 10227 3993 10221
TIME...MOT...LOC 0046Z 288DEG 8KT 3987 10216

HUSTED
Special weather statement, May 29, 6:58 PM MDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
658 PM MDT SUN MAY 29 2016

NEZ079-300130-
DUNDY NE-
658 PM MDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL DUNDY COUNTY UNTIL 730 PM
MDT...

AT 658 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 8 MILES NORTH OF BENKELMAN TO 16 MILES SOUTH OF
CHURCH GROVE CAMPGROUND. MOVEMENT WAS EAST AT 10 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
MAX.

THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4021 10132 4011 10132 4004 10145 4020 10195
      4035 10189 4035 10175
TIME...MOT...LOC 0058Z 280DEG 8KT 4017 10147 4021 10169

HUSTED
Special weather statement, May 29, 7:04 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
704 PM MDT SUN MAY 29 2016

COZ090-KSZ001-300130-
YUMA COUNTY CO-CHEYENNE KS-
704 PM MDT SUN MAY 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL YUMA COUNTY IN
NORTHEASTERN COLORADO AND NORTHWESTERN CHEYENNE COUNTIES IN
NORTHWESTERN KANSAS UNTIL 730 PM MDT/830 PM CDT/...

AT 704 PM MDT/804 PM CDT/...DOPPLER RADAR WAS TRACKING A STRONG
THUNDERSTORM 12 MILES SOUTHWEST OF HAIGLER...OR 16 MILES SOUTHEAST OF
WRAY...MOVING EAST AT 10 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
BEECHER ISLAND.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3976 10195 3983 10217 3992 10215 3993 10190
TIME...MOT...LOC 0104Z 280DEG 7KT 3986 10209

HUSTED

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 6:29 PM MDTSevere Thunderstorm WarningGLDDundy27 min
May 29, 6:58 PM MDTSpecial Weather StatementGLDDundy32 min
May 29, 8:00 PM MDTSpecial Weather StatementGLDDundy30 min
May 29, 8:12 PM MDTSevere Thunderstorm WarningGLDDundy30 min
May 29, 8:44 PM MDTSpecial Weather StatementGLDDundy31 min
May 29, 9:10 PM MDTFlash Flood WarningGLDDundy3 hr
May 29, 9:32 PM MDTSpecial Weather StatementGLDDundy28 min
May 30, 5:02 PM MDTSpecial Weather StatementGLDDundy28 min
May 30, 5:49 PM MDTSpecial Weather StatementGLDHitchcock26 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.